# SDR ABXA20140813264

- Difficulty date: August 13, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 145T8606
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW STATION 1043 FOUND WW LONGERON CORRODED IN SEVERAL SPOTS.  REMOVED CORROSION FROM LT WW LONGERON IAW SRM 51-10-02, OUT OF LIMITS.  COMPILED WITH REA B653-61156-MR.  SDR INFO CORRODED L2, PN 145T8606, PART NAME OTBD CHORD, FROM FS & BS FROM STATION 1045 TO 1060.  ACFT WAS GNDED.
